MathSciNet Relay Station
MathSciNet bibliographic data
MR2126773 (2005j:60116) 60H10 (35Q30 35R60 60H15)
Jiang, Long Converse comparison theorems for backward stochastic differential equations. Statist. Probab. Lett. 71 (2005), no. 2, 173–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement